# SDR YENA2025082500872

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 8,547 hours, 1,561 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1020403121
- Part serial: 3PXAT00035
- Condition: Failed
- Location: Nr 2
- Part time: 8,672 hours, 1,584 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#841, JFK-DUB. (ETOPS) AFTER ENGINES SHUT SOWN AT THE GATE WE GOT A "ENG 2 FADEC : CLASS II MX MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1)FAULT(S) INDICATED BY ENG (1 AND/OR 2) FADEC ); REMOVED AND REPLACED ENG 2 FADEC IAW AMM 73-21-01 OPS CHK GOOD NO FAULTS NOTED MDDR CLEAR MX-4 UPDATED PLACARD REMOVED.
